MathSciNet Relay Station
MathSciNet bibliographic data
MR1836912 (2002c:65208) 65N30 (65N15 74S05)
Han, Houde; Bao, Weizhu Error estimates for the finite element approximation of linear elastic equations in an unbounded domain. Math. Comp. 70 (2001), no. 236, 1437–1459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement